# SDR CALA2022101002760

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 81,375 hours, 9,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Door L3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUARE EMERGENCY LIGHTS INOP - ORIGINATED BY EMP V903296 ON HAEC O NR 9495548, SUPPORT TASK. PERFORMED BY EMP V905307, IDT BY TA293 V903169. REPLACED EMERGEN CY LIGHT POWER SUPPLY M33096 AND M33400 BATTERY PACKS, INSTALLAT ION TEST PERFORMED FOUND NORMAL, REF TO AM 33-51-06-960-802 REV 96.
